SOLPADEINE Tablets 12 pills Rheumatic Fever Reliever Headaches Migraine Pain

SOLPADEINE Tablets 12 pills Rheumatic Fever Reliever Headaches Migraine Pain

17.49

Solpadeine Headache Soluble Tablets can provide effective relief from headache and migraine. They can also relieve backache, rheumatic pain, toothache, sore throat, period pain and the fever, aches and pains of colds and flu.

The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.

Description

 Check before you take Solpadeine Headache Soluble Tablets

Do not take Solpadeine Headache Soluble Tablets:

if you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients (listed in Section 6)
if you are taking other medicines containing paracetamol.
Ask your doctor before you take this medicine:

if you have liver or kidney disease, including alcoholic liver disease
if you have been told by your doctor that you have an intolerance to some sugars
if you are on a controlled sodium diet. Each tablet contains 427mg of sodium.
If you are taking other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or colestyramine (to lower blood cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Solpadeine Headache Soluble Tablets at the same time as anticoagulants.

Pregnancy and breast feeding

Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.

 How to take Solpadeine Headache Soluble Tablets

Adults and children aged 16 years and over:

Take 2 tablets dissolved in a tumbler of water, every 4-6 hours as needed .

Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years:

Take 1 tablet dissolved in a tumbler of water, every 4-6 hours as needed.

Do not take more frequently than every 4 hours.
Do not take more than 4 tablets in 24 hours.
Do not take more than the recommended dose.
Do not give to children under 12 years.
Avoid too much caffeine in drinks like coffee and tea.
High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
If you take too many tablets

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If your symptoms continue or your headache becomes persistent, see your doctor.

Possible side effects

Like all medicines, Solpadeine Headache Soluble Tablets can have side effects but not everybody gets them. A small number of people have had side effects.

Stop taking the medicine and tell your doctor immediately if you experience:

Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
Skin rash or peeling, or mouth ulcers
Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
Unexplained bruising or bleeding
Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

 How to store Solpadeine Headache Soluble Tablets

Keep out of the reach and sight of children.

Do not use this medicine after the ‘EXP’ date shown on the pack.

Do not store above 30°C.

Further information

Active ingredients: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.

Other ingredients: Sodium hydrogen carbonate, sorbitol (E 420), saccharin sodium, sodium laurilsulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.

Packs of Solpadeine Headache Soluble Tablets contain 16 effervescent tablets.

Important Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact your doctor.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please contact your General Practitioner if appropriate regarding this product.

Packed for Europe market, that means the box and (or) information leaflet sometimes are only in Russian / Polish / Lithuanian or other language. In this case please refer to this listing description. Everything important is translated here.

The picture is for illustration only. The packaging can be changed by the manufacturer. The box in package will be folded flat.

Reviews

There are no reviews yet.

Be the first to review “SOLPADEINE Tablets 12 pills Rheumatic Fever Reliever Headaches Migraine Pain”

Your email address will not be published. Required fields are marked *